# SDR 96ZZZX3086

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85BE
- Make and model: Beech 58
- Aircraft serial: TH1455
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Leaking
- Location: Fuel Boost
- Component: Dukes
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM BOOST PUMP DRAIN.
